# SDR A6WA200840647

- Difficulty date: December 17, 2008
- Submitted: December 31, 2008
- Operation: Air carrier
- Aircraft: N431AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7256
- Aircraft time: 21,318 hours, 20,320 cycles
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Control Unit
- Condition: Malfunctioned
- Location: Anti Skid System
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LOG 188366/3 ANTI-SKID INBD CAUTION MSG ON GEAR EXTENSION.  T/S PER FIM 32-40-00.  ASCU BITE SKID CHECK W/N PASS, R&R ANTI-SKID CONTROL UNIT IAW AMM 32-44-06.  OPS TEST GOOD.
